Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This case was reported by a health professional and described the occurrence of intussusception in a 4-month-old female subject who was vaccinated with ROTARIX (GlaxoSmithKline). On 23 February 2012, the subject received 1st dose of ROTARIX (oral). At an unspecified time after vaccination with ROTARIX, the subject experienced intussusception, cardiorespiratory arrest, hypovolemic shock and multiple organ dysfunction. The subject was hospitalised and the regulatory authority reported that the events were clinically significant (or requiring intervention). An abdominal X-ray confirmed intussusception and showed handles distention. The subject died from cardiorespiratory arrest, hypovolemic shock, intussusception and multiple organ dysfunction. It was unknown whether an autopsy was performed. This report is one of 800 cases received as part of a line-listing, each containing minimal information. No further information was expected. Case was closed.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166